Skip to main content

Retraction Note: On projection-invariant submodules of QTAG-modules

Retraction Note: J Egypt Math Soc

The Editor-in-Chief has retracted this article [1] because the results have been previously published by Danchev and Goldsmith [2]. This article is therefore redundant.

Fahad Sikander does not agree to this retraction. Alveera Mehdi and Sabah A.R.K. Naji have not responded to correspondence from the Publisher about this retraction.


  1. 1.

    Sikander, F., Mehdi, A., Naji, S.A.: On projection-invariant submodules of QTAG-modules. J. Egypt. Math. Soc. 24(2), 156–159 (2016)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Danchev, P., Goldsmith, B.: On projection-invariant subgroups of Abelian p-groups. Contemp. Math. 576, 31–40 (2012)

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Fahad Sikander.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Sikander, F., Mehdi, A. & Naji, S.A.R.K. Retraction Note: On projection-invariant submodules of QTAG-modules. J Egypt Math Soc 27, 41 (2019).

Download citation